C.R. Bard, Inc. (BASD) -3006260740 PowerPort isp M.R.I. Implantable Port, Groshong Single-Lumen, 8F; Port & Catheter, Implanted, Subcutaneous, Intravascular
Back to Search Results |
| Catalog Number |
9808560 |
| Medical Device Problem Codes |
Suction Problem (2170); Air/Gas in Device (4062)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/19/2026
Type of Reportable Event
Malfunction
Event or Problem Description
On (b)(6) 2026, a patient underwent a port placement procedure using the powerport m.R.I.Isp.During the procedure, after confirming blood backflow, the healthcare professional attempted to withdraw the syringe but was unable to do so.A second attempt was made using saline; however, only air could be drawn up, and the saline could not be aspirated.The procedure was completed using another device.There was no reported patient injury.
Additional Manufacturer Narrative
H11: as the lot number for the device was provided, a review of the device history records is currently being performed.The device has been returned to the manufacturer for evaluation.The investigation of the reported event is currently underway.Section a through f: the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.